# SDR FDEA202301260163

- Difficulty date: December 6, 2022
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 87,671 hours, 21,266 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ADA7321519
- Condition: Corroded
- Location: Bs 1109-1189
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DECK: SEAT TRACK AT APPROX. STA.1100 RBL6 HAS LIGHT CORROSION. DOT 7 REPAIRED SEAT TRACK FROM RBL6 STA 1109 TO STA 1189 (80") REF SRM 53-00-52-2R, REPAIR 1 FIG   201 AND SRM 51-31-01-OG. "MAJOR REPAIR"
